MathSciNet Relay Station
MathSciNet bibliographic data
MR2489272 05A05 (05D05 05E10 05E30)
Godsil, Chris; Meagher, Karen A new proof of the Erdős-Ko-Rado theorem for intersecting families of permutations. European J. Combin. 30 (2009), no. 2, 404–414.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement